I have experienced an abrupt Menopause following Surgery for OVCA... I am finding the symptoms very difficult to deal with they really are intense at times. Mood swings wanting to cry feeling down , sweats and discomfort in the vulval area which has impacted on my relationship with my Husband. The tumours were receptive to Hormones so i cannot take any form of HRT my Menopause Consultant has prescribed Efexor I found this made me drowsy and sluggish really slowed up. I wondered if you had any ideas for me this is wearing me down.
I'm very sorry to hear of your situation. It is a challenge. Here are some tips you can try. For vulva dryness and vaginal dryness, try Replens. It is an over the counter, non-hormonal product that one inserts into the vagina daily for two weeks and then twice per week after that. It has been shown in studies to reduce dryness. It isn't a lubricant, it is a moisturizer. About 20% of women notice a slight whitish discharge. It isn't infection, it is the Replens and some of the lining cells of the vagina which shed normally.
Efexor is a reasonable choice. Give it a few weeks to see how it is working for you or try a lower dose. Also, improving sleep can help mood. for that, ask your doctor about sleep aids such as Lunesta to help you. I have also written a sleep CD to help with falling asleep. It was originally written for my father in law who had cancer and who needed a sleep aid. It is called Lullabies for Kids of All Ages and can be found by going to CDbaby.com (http://cdbaby.com/cd/healthrock4).
For night sweats, ask your doctor about other non-hormonal prescription meds such as neurontin, or herbal approaches such as Black Cohosh 20 mg twice daily or eating soy 25 mg soy protein daily or capsules 50 to 100 mg daily.
Machelle M. Seibel, MD
Thankyou so much for your helpful advice can I ask if Soya contains Oestrogen which would stimulate Endometroid tumour. Does the Cohosh affect CA125. I have been prescribed Efexor 37.5 BD does it come in a lower doseage or would once a day be helpful. Kind Regards
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.